# SDR SWIA202162587

- Difficulty date: August 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE CHAFFED AT W/S 139.924   (C-CHECK- RO 11/11/21)   FOUND DAMAGE TO BE OUT OF LIMITS OF REO 601R-57-52-004 REV D, DATED 2012-12-19 AND REQUIRES REPLACEMENT.  REMOVED AND REPLACED R/H I/B FLAP VANE L/E SKIN AND END CAP RIB AT WS 139.924 AND WS 147 IAW CRJ 200 SRM 51-42-13.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
